# SDR HNAA2010112200247

- Difficulty date: November 17, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 65,344 hours, 73,946 cycles
- Engine: Pwa PW120A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROTATION, STICK SHAKER ACTIVATED FOR REMAINDER OF FLIGHT.  R & R NR 1 COMPUTER AND CALIBRATED IAW MM 27-33-00.  RECONNECTED SHAKERS, OPS CHECKED GOOD.
